During a health screening, my ABI was 1.36 on each leg, and I was referred to my doctor because it was abnormal (on the high side). An subsequent ultrasound at a women's heart clinic resulted in resting ABIs bilaterally being 1.2 on the right and 1.2 on the left, with the blood pressure response to exercise normal bilaterally in both lower extremities. But for the past several months I have been experiencing intermittent tingling in my right leg. It has increased in frequency to tingling several times in an hour. It doesn't seem related to activity as it can happen anytime, exercising or not, sitting, standing, walking, lying down. A carotid ultrasound revealed "some plaque build-up but no obstruction of flow" and I have been taking 10 mg of simvastatin since (for about 4 months). The tingling isn't painful but it is annoying. Any idea of what might be causing it?
Your abi is probably normal by the value you present. the tingling in your right leg may be a pinched nerve. this would best be evaluated by your pcp and perhaps neurology. has any one examined you. that would provide a lot of information about causes. thanks
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.